want to stop western psychiatric medication and detoxify.I take psychiatric medication for 12 years. consult a homepathics for 2 months but the result is not good. forget the remedy's name. one is nux. my main problem during stopping the medication is thinking too much and sleep poor. is nux-v 30 c 5 pellets 3 times a day suitable for me? or any suggestion? thanks.
hill123 on 2010-11-29
Also, a remedy should not be taken repeatedly in pellet form, but needs to be made into a liquid dose, and should not be repeated too often either. Taking a 30c 3 times a day is almost certainly going to make you sick after a few days.
Did you consult a homoeopath for this prescription? Did they try to cure the underlying mental or emotional problem that has forced you to rely on medication?
If the underlying problem is not cured, when you slow or stop the medication you will be in a risky situation. Someone needs to be supervising your case to manage the problems that come up.
♡ brisbanehomoeopath 9 years ago
hill123 9 years ago
Nux-V is a generally superficial remedy, and not one that is known for removing many miasms, especially of a serious or long term nature.
You should look for a professional to help you with your case.
Homeopathy International 1 9 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.